# SDR USAA2014033100009

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043207
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK, LEVEL 2 GALVANIC CORROSION ON RT SILL PLATE AT FRAME 66, Z-500 & -Y 1582.  REPLACED RT SILL PLATE AT FRAME 66, Z-500 & -Y 1582 IAW SRM 51-72-11.
